# SDR REXA2012121301768

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 12,636 hours, 12,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERABLE.  REMOVED AND REPAIRED FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY PACK IAW AMM 25-60-01& OPS CHECKED FLASHLIGHT IAW AMM 25-60-00.  OK FOR SERVICE.
